Non-semisimple Hopf algebras of dimension p2
Let H be, finite-dimensional Hopf algebra with antipode S of dimension pq over an algebraically closed field of characteristic 0, where p ≤ q are odd primes. If H is not semisimple, then the order of S4 is p, and Tr(S2p) is an integer divisible by p2. In particular, if dim H = p2, we prove that H is isomorphic to a Taft algebra. This completes the classification for the Hopf algebras of dimension p2. © 2002 Elsevier Science (USA). All rights reserved.
Publication Source (Journal or Book title)
Journal of Algebra
Ng, S. (2002). Non-semisimple Hopf algebras of dimension p2. Journal of Algebra, 255 (1), 182-197. https://doi.org/10.1016/S0021-8693(02)00139-4